# SDR AALA202002119004

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 22,455 hours, 4,641 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Attach Bolt
- Condition: Loose
- Location: Seat 11 Def
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DECLARED AN EMERGENCY INTO JFK. SEAT 11 DEF UNIT IS LOOSE IN TRACK. F/A REPORTS, FRONT BOLTS OF SEAT UNIT ARE DISCONNECTED FROM,AIRCRAFT FLOOR. FOUND SEAT MOUNT BOLTS NOT SECURED. SECURED SEATS 11DEF IAW ESO/M 25-21-41.
